Formal
specification of a graph rewriting system with environments
Novi Sad Journal of Mathematics, Tome 29 (1999) no. 2
Cet article a éte moissonné depuis la source Novi sad journal of mathematics website
@article{NSJOM_1999_29_2a_3,
author = {M.
Bla\v{z}evi\'c and Z. Budimac and M. Ivanovi\'c},
title = {Formal
specification of a graph rewriting system with environments},
journal = {Novi Sad Journal of Mathematics},
pages = {13-27},
year = {1999},
volume = {29},
number = {2},
url = {http://geodesic.mathdoc.fr/item/NSJOM_1999_29_2a_3/}
}
M. Blažević; Z. Budimac; M. Ivanović. Formal specification of a graph rewriting system with environments. Novi Sad Journal of Mathematics, Tome 29 (1999) no. 2. http://geodesic.mathdoc.fr/item/NSJOM_1999_29_2a_3/